Construction of Fuzzy Topology by Using Fuzzy Metric


AYGÜNOĞLU A. , AYDOĞDU E. , AYGÜN H.

FILOMAT, vol.34, no.2, pp.433-441, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2002433a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.433-441

Abstract

In this work, we construct a stratified fuzzy topological space induced by a fuzzy metric in the sense of Kramosil and Michalek. Our special interests are to investigate bases for such spaces and to study continuity and compactness.